Copyright © 2012 Y. J. Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Cho et al. [Comput. Math. Appl. 61(2011), 1254–1260] studied common fixed point
theorems on cone metric spaces by using the concept of c-distance. In this paper, we prove
some coupled fixed point theorems in ordered cone metric spaces by using the concept of
c-distance in cone metric spaces.